MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMFSM10
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not been received yet.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, this hemosphere foresight cable provided sto2 (tissue oximetry saturation) drifting values on one side of patient.The values drifted between 60 and 90 in one minute.The other side provide stable values.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
Updated: b5 (description of event), d9 (device availability), g6 (type of report), h3 (device evaluated by the manufacturer), h6 (component code, type of investigation, investigation findings, investigation conclusions).Added: h2 (type of follow-up).The device of this complaint was received by our technical service center for a full examination.The reported issue was unable to be confirmed.However, another issue was found: the spring clip was missing.No additional physical damage was observed on the returned device.Additionally, the device passed all functional tests according to internal procedures.Based on further engineering investigation, a definite root cause was unable to be established.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.No further action is required at this time.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, this hemosphere foresight cable provided sto2 (tissue oximetry saturation) drifting values on one side of patient.The values drifted between 60 and 90 in one minute.The other side provide stable values.No error message was displayed.The patient was not treated according to drifting values.There was no allegation of patient injury.Patient demographics were unable to be provided.

Brand Name
HEMOSPHERE FORESIGHT OXIMETER CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22990955
Report Number2015691-2025-07338
Device Sequence Number9413195
Product Code DQK
UDI-Device Identifier00690103208573
UDI-Public(01)00690103208573(11)230331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMFSM10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown